# SDR CA101217004

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23009670
- Condition: Failed
- Location: Nr 2
- Part time: 1,445 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT WAS FLYING AND A ENGINE CHIP LIGHT OCCURRED. HE LANDED THE AIRCRAFT. THE ENGINEER PULLED THE CHIP DETECTORS AND FOUND FERROUS METAL. CLEANED PLUGS, DRAINED OIL, CLEANED GEARBOX OIL FILTER, AND REPLACED SCAVANGE OIL FILTER.  COMPLETED ANOTHER GROUND RUN AND ANOTHER ENGINE CHIP LIGHT. THE ENGINE IS GETTING REPLACED WITH A SERVICEABLE ENGINE.
